José Ricardo G. Mendonça
José Ricardo G. Mendonça
Escola de Artes, Ciências e Humanidades - Universidade de São Paulo
Verified email at usp.br
Title
Cited by
Cited by
Year
Precise critical exponents for the basic contact process
JRG de Mendonça
Journal of Physics A: Mathematical and General 32 (44), L467-L473, 1999
271999
Monte Carlo investigation of the critical behavior of Stavskaya’s probabilistic cellular automaton
JRG Mendonça
Physical Review E 83 (1), 012102, 2011
152011
Stationary coverage of a stochastic adsorption–desorption process with diffusional relaxation
JRG de Mendonça, MJ de Oliveira
Journal of Statistical Physics 92 (3), 651-658, 1998
121998
Exact eigenspectrum of the symmetric simple exclusion process on the complete, complete bipartite and related graphs
JRG Mendonça
Journal of Physics A: Mathematical and Theoretical 46 (29), 295001, 2013
112013
An extinction-survival-type phase transition in the probabilistic cellular automaton p182–q200
JRG Mendonça, MJ de Oliveira
Journal of Physics A: Mathematical and Theoretical 44 (15), 155001, 2011
112011
Sensitivity to noise and ergodicity of an assembly line of cellular automata that classifies density
JRG Mendonça
Physical Review E 83 (3), 031112, 2011
82011
The inactive–active phase transition in the noisy additive (exclusive-or) probabilistic cellular automaton
JRG Mendonça
International Journal of Modern Physics C 27 (02), 1650016, 2016
72016
Roughening transition of a restricted solid-on-solid model in the directed percolation universality class
JRG de Mendonça
Physical Review E 60 (2), 1329, 1999
71999
Asymptotic behavior of the length of the longest increasing subsequences of random walks
JRG Mendonça, H Schawe, AK Hartmann
Physical Review E 101 (3), 032102, 2020
52020
Numerical evidence against a conjecture on the cover time of planar graphs
JRG Mendonça
Physical Review E 84 (2), 022103, 2011
52011
Approximate probabilistic cellular automata for the dynamics of single-species populations under discrete logisticlike growth with and without weak Allee effects
JRG Mendonça, Y Gevorgyan
Physical Review E 95 (5), 052131, 2017
32017
Empirical scaling of the length of the longest increasing subsequences of random walks
JRG Mendonça
Journal of Physics A: Mathematical and Theoretical 50 (8), 08LT02, 2017
32017
Electromagnetic surface wave propagation in a metallic wire and the Lambert W function
JRG Mendonça
American Journal of Physics 87 (6), 476-484, 2019
22019
Mean-field critical behavior and ergodicity break in a nonequilibrium one-dimensional RSOS growth model
JRG Mendonça
International Journal of Modern Physics C 23 (03), 1250019, 2012
22012
Density classification performance and ergodicity of the Gacs-Kurdyumov-Levin cellular automaton model IV
JRG Mendonça, REO Simões
Physical Review E 98 (1), 012135, 2018
12018
A probabilistic cellular automata model for the dynamics of a population driven by logistic growth and weak Allee effect
JRG Mendonça
Journal of Physics A: Mathematical and Theoretical 51 (14), 145601, 2018
12018
Type-dependent irreversible stochastic spin models for genetic regulatory networks at the level of promotion–inhibition circuitry
JRG Mendonça, MJ de Oliveira
Physica A: Statistical Mechanics and its Applications 440, 33-41, 2015
12015
Exact field-driven interface dynamics in the two-dimensional stochastic Ising model with helicoidal boundary conditions
JRG Mendonça
Physica A: Statistical Mechanics and its Applications 391 (24), 6463-6469, 2012
12012
Critical values for a non-attractive lattice gas model
JRG de Mendonça
Journal of Physics A: Mathematical and General 33 (39), 6869-6873, 2000
12000
A numerical investigation into the scaling behavior of the longest increasing subsequences of the symmetric ultra-fat tailed random walk
JRG Mendonça
Physics Letters A 384 (29), 126753, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20